Volume 6, Issue 2
Fixed Point Methods for the Complementarity Problem

P. K. Subramanian

DOI:

J. Comp. Math., 6 (1988), pp. 121-130

Published online: 1988-06

Preview Full PDF 1 625
Export citation
  • Abstract

This paper is concerned with iterative procedures for the monotone complementarity problem. Our iterative methods consist of finding fixed points of appropriate continnous maps. In the case of the linear complementaryity problem, it is shown that the problem is solvable if and only if the sequence of iterates is bounded in which case summability methods are used to find a solution of the problem. This procedure is then used to find a solution of the nonlinear complementarity problem satisfying certain regularity conditions for which the problem has a nonempty bounded solution set.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-6-121, author = {}, title = {Fixed Point Methods for the Complementarity Problem}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {2}, pages = {121--130}, abstract = { This paper is concerned with iterative procedures for the monotone complementarity problem. Our iterative methods consist of finding fixed points of appropriate continnous maps. In the case of the linear complementaryity problem, it is shown that the problem is solvable if and only if the sequence of iterates is bounded in which case summability methods are used to find a solution of the problem. This procedure is then used to find a solution of the nonlinear complementarity problem satisfying certain regularity conditions for which the problem has a nonempty bounded solution set. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9504.html} }
TY - JOUR T1 - Fixed Point Methods for the Complementarity Problem JO - Journal of Computational Mathematics VL - 2 SP - 121 EP - 130 PY - 1988 DA - 1988/06 SN - 6 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9504.html KW - AB - This paper is concerned with iterative procedures for the monotone complementarity problem. Our iterative methods consist of finding fixed points of appropriate continnous maps. In the case of the linear complementaryity problem, it is shown that the problem is solvable if and only if the sequence of iterates is bounded in which case summability methods are used to find a solution of the problem. This procedure is then used to find a solution of the nonlinear complementarity problem satisfying certain regularity conditions for which the problem has a nonempty bounded solution set.
P. K. Subramanian. (1970). Fixed Point Methods for the Complementarity Problem. Journal of Computational Mathematics. 6 (2). 121-130. doi:
Copy to clipboard
The citation has been copied to your clipboard